# SDR ASOA20140101002

- Difficulty date: January 1, 2014
- Submitted: January 1, 2014
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145ER
- Aircraft serial: 145149
- Aircraft time: 35,632 hours, 26,848 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FRM 74 IS DENTED AT STR 14L-15L.  MAINTENANCE PERFORMED REPAIR OF FRAME 74 AT STR 14L-15L IAW SRM 53-00-04.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
